# SDR C2XA09SH322

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 19,365 hours, 10,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK ALL (4) PAX DOOR BROKEN NUT PLATE HOLES FOR LINER CORRODED (LEVEL 2 LOCAL).  MAINTENANCE COMPLETED REPAIR OF ALL (4) PAX DOOR NUT PLATE HOLES FOR LINER IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
